# SDR MASA200800272

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 24,943 hours, 19,431 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2849 PHX-YUM.  LAV SMOKE DETECTOR WOULD NOT TEST.  MX TESTED THE SMOKE DETECTOR WITH NO FAULTS.
